MathSciNet Relay Station
MathSciNet bibliographic data
MR553966 (82c:58037) 58F13 (34C35)
Guckenheimer, John Sensitive dependence to initial conditions for one-dimensional maps. Comm. Math. Phys. 70 (1979), no. 2, 133–160.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement